SciELO - Scientific Electronic Library Online

 
vol.128 número10Diverticulosis yeyunal: una causa infrecuente de hemorragia digestiva. Caso clínicoMortalidad del adulto en Chile índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

Compartilhar


Revista médica de Chile

versão impressa ISSN 0034-9887

Resumo

LASSO B, Martín; PEREZ G, Jorge; NORIEGA R, L. Miguel  e  NORTHLAND A, Rebeca. Fatal lactic acidosis in a patient with acquired immunodeficiency syndrome treated with highly active antiretroviral therapy: Report of one case. Rev. méd. Chile [online]. 2000, vol.128, n.10, pp.1139-1143. ISSN 0034-9887.  http://dx.doi.org/10.4067/S0034-98872000001000010.

Type B lactic acidosis occurs without any evidence of cellular hypoxia and is associated with the use of drugs or toxins. We report a 36 years old woman with acquired immunodeficiency syndrome that was admitted to the hospital with a severe lactic acidosis. She had been treated with didanosine, stavudine and efavirenz for four months prior to admission. Despite the use of high bicarbonate doses and vasoactive drugs, the patient had a catastrophic evolution and died in shock and multiple organ failure, 68 hours after admission. (Rev Méd Chile 2000; 128: 1139-43).

Palavras-chave : Acquired immunodeficiency syndrome; Antiviral agents; Didanosine; Efavirenz; Stavudine.

        · texto em Espanhol

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons